# SDR AALA20090706TUL01

- Difficulty date: July 6, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 47,653 hours, 23,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LFT - INFLIGHT FLL-DFW.  CREW REPORTED ELECTRICAL SMOKE ODOR IN CABIN.  EMERGENCY DECLARED, LANDED LFT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED PACK AND HIGH PRESSURE PNEUMATIC DUCTING BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
